Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 18, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Apr 8, 2014, 10:27 AM EDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2014, 10:27 AM EDT (14:27 UTC)
- Expired
- Apr 9, 2014, 2:00 PM EDT
- In force
- 28 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
628 WHUS72 KMFL 081427 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1027 AM EDT TUE APR 8 2014 AMZ650-651-670-671-090000- /O.NEW.KMFL.SC.Y.0018.140408T1427Z-140409T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1027 AM EDT TUE APR 8 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR WINDS... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS: SOUTHWEST WINDS AROUND 20 KNOTS WILL AFFECT THE ATLANTIC WATERS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
3 follow-up statements
662 WHUS72 KMFL 081914 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 314 PM EDT TUE APR 8 2014 AMZ610-630-GMZ656-657-676-091100- /O.EXB.KMFL.SC.Y.0018.140409T0000Z-140409T1800Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 314 PM EDT TUE APR 8 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT WEDNESDAY. * WINDS AND WAVES: SOUTHWEST WINDS AROUND 20 KNOTS WILL BE SWINGING TO A NORTHWEST DIRECTION AND INCREASING TO 20 TO 25 KNOTS AFTER MIDNIGHT. THIS WILL ALLOW FOR THE GULF SEAS TO INCREASE TO AT LEAST 7 FEET BY LATE TONIGHT INTO EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-091100- /O.EXT.KMFL.SC.Y.0018.000000T0000Z-140409T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 314 PM EDT TUE APR 8 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT WEDNESDAY. * WINDS AND WAVES: SOUTHWEST WINDS AROUND 20 KNOTS WILL BE SWINGING TO A NORTHWEST DIRECTION AND INCREASING TO 20 TO 25 KNOTS AFTER MIDNIGHT. THIS WILL ALLOW FOR THE ATLANTIC SEAS TO INCREASE TO AT LEAST 7 FEET BY LATE TONIGHT INTO EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
726 WHUS72 KMFL 090905 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 505 AM EDT WED APR 9 2014 GMZ656-657-676-091800- /O.EXT.KMFL.SC.Y.0018.000000T0000Z-140410T0600Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 505 AM EDT WED APR 9 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT THURSDAY. * WINDS AND WAVES: FRESH TO STRONG NORTHWEST WINDS WILL LEAD TO SEAS PEAKING IN THE 7 TO 9 FOOT RANGE TODAY...ESPECIALLY ACROSS THE OFFSHORE WATERS. WINDS AND SEAS WILL GRADUALLY BEGIN TO SUBSIDE THROUGH THE OVERNIGHT HOURS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-650-651-670-671-091800- /O.CON.KMFL.SC.Y.0018.000000T0000Z-140409T1800Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 505 AM EDT WED APR 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. * WINDS AND WAVES: FRESH TO STRONG NORTHWEST WINDS WILL LEAD TO SEAS PEAKING IN THE 5 TO 7 FOOT RANGE TODAY ACROSS THE OFFSHORE ATLANTIC WATERS. WINDS AND SEAS WILL GRADUALLY BEGIN TO SUBSIDE LATER THIS AFTERNOON THROUGH THE OVERNIGHT HOURS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
329 WHUS72 KMFL 091800 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 200 PM EDT WED APR 9 2014 AMZ630-650-651-670-671-100000- /O.CAN.KMFL.SC.Y.0018.000000T0000Z-140409T1800Z/ /O.NEW.KMFL.SC.Y.0019.140409T1800Z-140410T0000Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 200 PM EDT WED APR 9 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS AND WAVES: NORTHWEST WINDS NEAR OR ABOVE 21 KNOTS WILL CONTINUE ACROSS THE LOCAL ATLANTIC WATERS AND BISCAYNE BAY THROUGH LATE AFTERNOON AND THEN SLOWLY SUBSIDE THIS EVENING. SEAS WILL GRADUALLY BEGIN TO SUBSIDE LATER THIS AFTERNOON THROUGH THE OVERNIGHT HOURS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-100200- /O.CAN.KMFL.SC.Y.0018.000000T0000Z-140410T0600Z/ /O.NEW.KMFL.SC.Y.0019.140409T1800Z-140410T0600Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 200 PM EDT WED APR 9 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT THURSDAY. * WINDS AND WAVES: FRESH TO STRONG NORTHWEST WINDS WILL LEAD TO SEAS PEAKING IN THE 7 TO 9 FOOT RANGE ESPECIALLY ACROSS THE OFFSHORE WATERS. WINDS AND SEAS WILL GRADUALLY BEGIN TO SUBSIDE THROUGH THE OVERNIGHT HOURS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-091900- /O.CAN.KMFL.SC.Y.0018.000000T0000Z-140409T1800Z/ LAKE OKEECHOBEE- 200 PM EDT WED APR 9 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. REGIONAL OBSERVATIONS INDICATE WINDS ACROSS LAKE OKEECHOBEE HAVE DECREASED GRADUALLY THIS AFTERNOON AND ARE BELOW ADVISORY LEVELS. HOWEVER...SMALL CRAFT OPERATORS NEED TO EXERCISE CAUTION THIS AFTERNOON AND EVENING. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 8, 10:18 AM EDT, 9 minutes earlier.
Area forecast discussion, Apr 8, 10:18 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1018 AM EDT TUE APR 8 2014 .UPDATE... A COLD FRONT WAS LOCATED OVER NORTHERN FLORIDA EXTENDING SOUTHWEST INTO THE EASTERN GULF OF MEXICO. THE FRONT WILL CONTINUE TO MOVE SOUTHWARD AND PASS THROUGH SOUTH FLORIDA LATE THIS AFTERNOON INTO THIS EVENING. A LINE OF SHOWERS AND EMBEDDED THUNDERSTORMS WILL ACCOMPANY THE FRONT AS IT MOVES THROUGH. POPS OVER SOUTH FLORIDA WILL RANGE FROM LIKELY OVER THE NORTHERN AREAS TO HIGH END CHANCE OVER THE SOUTHERN AREAS FOR THIS AFTERNOON. THE LATEST SHORT RANGE MODELS ARE STILL SHOWING A LOW TO MID LEVEL JET OF 40 TO 50 KNOTS MOVING THROUGH SOUTH FLORIDA THIS AFTERNOON INTO THIS EVENING. THIS JET WILL HELP TO GENERATE A FEW STRONG STORMS OVER SOUTH FLORIDA WITH THE PRIMARY IMPACTS BEING GUSTY WINDS UP TO 50 MPH. WILL CONTINUE TO MENTION A FEW STRONG STORMS IN THE HWO PACKAGE. SHIP REPORTS THIS MORNING IN THE ATLANTIC WATERS HAVE BEEN COMING IN AROUND 17 TO 19 KNOTS. THE 12Z MIA SOUNDING IS ALSO SHOWING 20 TO 30 KNOT WINDS JUST ABOVE THE SURFACE WHICH SHOULD MIX DOWN SOME TO THE SURFACE. THE WINDS HAVE BEEN INCREASED TO AROUND 20 KNOTS FOR THE ATLANTIC WATERS FOR TODAY AND A SCA WILL BE PUT IN PLACE FOR THE ATLANTIC WATERS. REST OF THE FORECAST LOOKS GOOD AT THIS TIME AND NO OTHER CHANGES ARE PLANNED. && .UPDATE...54/BNB .PREV DISCUSSION... /ISSUED 757 AM EDT TUE APR 8 2014/ AVIATION... THE FORECAST REASONING REGARDING THE APPROACH OF THE COLD FRONT IS VERY SIMILAR AS EARLIER THIS MORNING. THERE IS A CHANCE OF ISOLATED THUNDERSTORMS (INDICATED AS VCTS) AFTER 18Z FOR THE EAST COAST TERMINALS AND AFTER 15Z FOR NAPLES. IN GENERAL, VFR CONDITIONS SHOULD PREVAIL INTO WEDNESDAY MORNING...ALTHOUGH THE SCATTERED SHOWERS AND FEW THUNDERSTORMS WILL LIKELY LEAD TO TEMPORARY VSBY/CIG RESTRICTIONS. && PREV DISCUSSION... /ISSUED 323 AM EDT TUE APR 8 2014/ SHORT TERM (TODAY-THURSDAY)... GLOBAL MODELS CONTINUE IN GOOD AGREEMENT WITH THE EXCEPTION OF TIMING THROUGH THE SHORT TERM WITH A LARGE SCALE TROUGH DEEPENING ACROSS THE EASTERN U.S. OVER THE NEXT 24 HOURS. THE NAM HAS THE SLOWEST SOLUTION BUT BY ONLY ABOUT 2-3 HOURS OVER THE GFS AND ECMWF. THE COLD FRONT IS CURRENTLY IN THE BIG BEND AREA OF THE PANHANDLE AND WILL MOVE SOUTH DOWN THE PENINSULA THROUGH THE COURSE OF THE DAY AS THE MID/UPPER LEVEL TROUGH CONTINUES TO DEEPEN. THE MAIN CONCERN OVER THE PAST SEVERAL DAYS HAS BEEN THE CHANCE FOR THUNDERSTORMS AND THE LIKELIHOOD OF ANY STORM BEING STRONG TO SEVERE. FORECAST SOUNDINGS HAVE BEEN VERY CONSISTENT OVER THE PAST 24 HOURS IN SHOWING A DEEP BAND OF MOISTURE ALONG AND AHEAD OF THE FRONT BUT AT THE SAME TIME ALSO INDICATING VERY WEAK MID LEVEL LAPSE RATES WHICH WOULD LIMIT THE UPDRAFTS WITHIN THE LINE OF SHOWERS OR STORMS. ALSO, THE MODELS HAVE BEEN CONSISTENT IN SHOWING UNIDIRECTIONAL SHEAR WELL IN ADVANCE OF THE FRONT WHICH WOULD INHIBIT CONVERGENCE. THE SOUTHWEST FLOW THAT WILL BE DEVELOPING THIS MORNING WILL ALSO INCREASE WITH FORECAST SOUNDINGS DEPICTING A MEAN WIND FIELD FROM THE SOUTHWEST AT 25 TO 30 KNOTS. THIS WILL ALSO PUT A DAMPER ON ANY EAST COAST SEABREEZE AND THIS TOO WILL LIMIT CONVERGENCE WITH DIURNAL HEATING THIS AFTERNOON. SO, MANY NEGATIVE FACTORS COMING INTO PLAY FOR STRONG THUNDERSTORMS THIS AFTERNOON AND EVENING WITH THE PRIMARY THREAT LEANING TOWARDS A BAND OF SHOWERS WITH GUSTY WINDS. HOWEVER, THE HRRR WHICH HAS ALWAYS HAD A GOOD TRACK RECORD SHOWS THE LINE OVER THE GULF OF MEXICO WEAKENING CONSIDERABLY AS IT APPROACHES THE SOUTHWEST COAST. AT ANY RATE, THE BEST CHANCES FOR CONVECTIVE ACTIVITY APPEAR TO BE IN THE 15-18Z RANGE IN THE NAPLES AREA, 18-21Z RANGE FOR THE LAKE OKEECHOBEE REGION AND PALM BEACH COUNTY AND THEN LATE AFTERNOON INTO THE EARLY EVENING ALONG THE SOUTHEAST COASTAL REGION. THE OTHER CONCERN FOR THIS AFTERNOON WILL BE TEMPERATURES ALONG THE EAST COAST. UNDER THE INFLUENCE OF SOUTHWEST FLOW ALONG WITH THE GFS AND NAM SHOWING 1000-850MB THICKNESS VALUES IN THE RANGE OF 1416-1418 METERS BETWEEN 18-21Z, TEMPERATURES COULD EASILY APPROACH 90 OR EVEN SLIGHTLY HIGHER. HOWEVER, THEY ALSO SHOW AN INCREASE IN CLOUD COVER AND THIS COULD LIMIT THE AMOUNT OF HEATING THAT TAKES PLACE. STILL, THE POTENTIAL IS THERE FOR MAXIMUMS TO APPROACH RECORD HIGHS THIS AFTERNOON AND THOSE ARE LISTED BELOW. THE COLD FRONT WILL MOVE OFF THE SOUTHEAST COAST BY 06Z WITH COLD AIR ADVECTION ACROSS SOUTH FLORIDA TONIGHT THROUGH WEDNESDAY NIGHT AS THE SURFACE HIGH PRESSURE BEHIND THE FRONT REMAINS OVER THE SOUTH CENTRAL GULF STATES. THIS WILL MAINTAIN A MUCH COOLER AND DRIER AIRMASS FOR WEDNESDAY AND WEDNESDAY NIGHT WITH HIGHS ON WEDNESDAY AFTERNOON REMAINING IN THE 70S AND OVERNIGHT LOWS ON WEDNESDAY NIGHT/EARLY THURSDAY MORNING RANGING FROM THE LOWER 50S WEST OF LAKE OKEECHOBEE TO THE MID 60S ALONG THE SOUTHEAST COAST. THE HIGH PRESSURE WILL THEN RAPIDLY SHIFT EAST ON THURSDAY AS THE UPPER TROUGH LIFTS TO THE NORTHEAST WITH A GRADUAL AIRMASS MODIFICATION ENSUING THROUGH THE END OF THE WEEK. LONG TERM (FRIDAY-MONDAY)... A MID LEVEL ZONAL FLOW PATTERN WILL RETURN TO SOUTH FLORIDA FOR THE END OF THE WEEK INTO THE UPCOMING WEEKEND WITH THE SURFACE HIGH PRESSURE ACROSS NORTH FLORIDA. ANOTHER AREA OF LOW PRESSURE WILL BE DEVELOPING ACROSS THE SOUTHERN PLAINS STATES BY LATE IN THE WEEKEND INTO EARLY NEXT WEEK AND THIS COULD HELP TO AID IN LIFTING THE OLD FRONTAL BOUNDARY BACK TO THE NORTH AS THE GFS AND THE ECMWF ARE HINTING. THIS COULD LEAD TO A SLIGHT INCREASE IN EAST COASTAL SHOWERS IN THIS TIME FRAME. MARINE... RAPIDLY DETERIORATING CONDITIONS WILL OCCUR THIS MORNING INTO WEDNESDAY AS THE PRESSURE GRADIENT TIGHTENS AND A SOUTHWEST WIND INCREASES. THERE IS EVEN A BRIEF WINDOW THIS AFTERNOON OF NEAR SCA CONDITIONS OVER BOTH THE GULF AND ATLANTIC WATERS EAST OF PALM BEACH COUNTY BUT WILL JUST HAVE A SCEC STATEMENT FOR NOW. THE WIND WILL THEN SHIFT TO THE NORTHWEST BEHIND THE FRONT AND THE GRADUALLY BECOME NORTH AND NORTHEAST BY THURSDAY AND DIMINISH TO AROUND 15 KNOTS. CLIMATE... TEMPERATURES THIS AFTERNOON WILL BE IN THE MID TO UPPER 80S OVER THE INTERIOR AND WEST COAST METRO AREAS. HOWEVER...THE EAST COAST METRO AREAS MAY BE ABLE TO WARM UP TO AROUND 90 DEGREES DUE TO THE SOUTHWEST WINDS. THESE HIGHS ALONG THE EAST COAST METRO AREAS WILL BE CLOSE TO OR AT NEAR RECORD HIGHS WHICH ARE: CITIES FORECAST HIGHS RECORD HIGHS MIA 90 90 - 1953 FLL 89 91 - 1953 PBI 89 92 - 2004 MIA BEACH 85 87 - 1962 && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 89 63 76 63 / 50 50 10 10 FORT LAUDERDALE 90 65 77 66 / 50 50 10 10 MIAMI 91 66 78 65 / 50 50 10 10 NAPLES 80 65 74 59 / 70 40 10 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...71/JE LONG TERM....54/BNB
Hazardous weather outlook, Apr 8, 3:50 AM EDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 350 AM EDT TUE APR 8 2014 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 090800- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 350 AM EDT TUE APR 8 2014 ...STRONG THUNDERSTORMS WITH GUSTY WINDS POSSIBLE THIS AFTERNOON... ...MODERATE RISK FOR RIP CURRENTS COLLIER COUNTY BEACHES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A MODERATE RISK FOR RIP CURRENTS ON COLLIER COUNTY BEACHES. THUNDERSTORMS: ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. FREQUENT CLOUD-TO-GROUND LIGHTNING WILL BE THE PRIMARY THREAT...BUT STRONG WIND GUSTS ARE ALSO POSSIBLE. WATERSPOUTS: THERE IS A CHANCE THAT THUNDERSTORMS COULD PRODUCE WATERSPOUTS ON SOUTH FLORIDA WATERS THIS AFTERNOON AND EVENING. WIND: THE STRONGEST THUNDERSTORMS THIS AFTERNOON AND EVENING WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH. WAVES: SEAS ON OFFSHORE GULF WATERS WILL INCREASE TO 6 TO 8 FEET TONIGHT...AND A SMALL CRAFT ADVISORY MAY BE NECESSARY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A RISK FOR RIP CURRENTS WILL INCREASE THURSDAY AND FRIDAY ALONG ATLANTIC BEACHES. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND OR WATERSPOUTS TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. KONARIK
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 5:02 PM EDT | Special Marine Warning | MFL | 88 min | |
| Apr 8, 5:08 PM EDT | Special Marine Warning | MFL | 112 min |
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.